Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 33, No. 1, pp. 117-132 (2017)

Semi-slant pseudo-Riemannian submersions from indefinite almost contact 3-structure manifolds onto pseudo-Riemannian manifolds

S. S. Shukla and Uma Shankar Verma

University of Allahabad

Abstract: In this paper, we introduce the notion of a semi-slant pseudo-Riemannian submersion from an indefinite almost contact 3-structure manifold onto a pseudo-Riemannian manifold. We investigate the geometry of foliations determined by horizontal and vertical distributions and provide a non-trivial example. We also find a necessary and sufficient condition for a semi-slant submersion to be totally geodesic. Moreover, we check the harmonicity of such submersions.

Keywords: Pseudo-Riemannian manifold, Riemannian submersion, Semi-slant submersion, Indefinte almost contact 3-structure

Classification (MSC2000): 53C15; 53C25; 53C50; 53D15

Full text of the article:

[Previous Article] [Contents of this Number]
© 2017 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition